# SDR SWAA2022092678568

- Difficulty date: August 29, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727C-747; RT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLES. / [01] COMPLIED WITH MEASUREMENTS AND TOOL REQUIREMENTS.;[02] REMOVED CORROSION FROM TRANSITION ANGLE STA 727C TO 727E PER SRM 53-00-53-1A-2 (0.040' DEPTH). ANGLE STA 727C TO 727E IS WITHIN LIMITS AND TREATED AND PRIMED PER SRM 53-00-53-1A-2.;[03] REMOVED CORROSION FROM TRANSITION ANGLE STA 727C TO 727E PER SRM 53-00-53-1A-2 (0.002' DEPTH). ANGLE STA 727C TO 727E IS WITHIN LIMITS AND TREATED AND PRIMED PER SRM 53-00-53-1A-2. DEPTH ON CORRECTIVE ACTION 2 IS INCORRECT.;[04] CERTIFIED.;[05] C/W INSPECTION REMOVED CORROSION FROM TRANSITION ANGLE STA 727C TO 727E PER SRM 53-00-53-1A-2 (0.002' DEPTH). ANGLE STA 727C TO 727E IS WITHIN LIMITS AND TREATED AND PRIMED PER SRM 53-00-53-1A-2. DEPTH ON CORRECTIVE ACTION 2 IS INCORRECT.;[06] CORROSION IS OUT OF LIMITS ON RH TRANSITION ANGLE FROM STA 727D TO STA 747 PER SRM 53-00-53-1A-2. REMOVED DAMAGED SECTION ON RH TRANSITION ANGLE FROM STA 727E+10 TO STA 767 FOR REPAIR PER SRM 51-40-02.;[07] REMOVED CORROSION FROM RH TRANSITION ANGLE STA 727C TO 727E+10 PER SRM 53-00-53-1A-1 (REMAINING THICKNESS 0.040'). ANGLE STA 727C TO 727E+10 WITHIN LIMITS; TREATED AND PRIMED PER SRM 53-00-53-1A-1.  RH TRANSITION ANGLE STA 727E+10 TO STA 767 WILL BE REPLACED ON NONROUTINE TTG8Q00EHM9N.
